MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRL SZ4 7MM; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI TIB TRL SZ4 7MM; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 202411407
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trial insert snapped during the cementing process.It was accidentally hit with a hammer.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.Review of a provided photograph of the subject device confirmed the reported breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA HP UNI TIB TRL SZ4 7MM
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8200188
Report Number1818910-2018-79229
Device Sequence Number19221715
Product Code LXH
UDI-Device Identifier10603295082828
UDI-Public10603295082828
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202411407
Device Lot NumberBFIODD8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date12/30/2018
Patient Sequence Number1